# SDR 99ZZZX3019

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9712X
- Make and model: Cessna 210B
- Aircraft serial: 21058012
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Bent
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT WAS INVOLVED IN AN ACCIDENT WHICH RESULTED IN THE PILOT'S SEAT COMING DISCONNECTED FROM THE SEAT TRACK.  THE LEFT SIDE SEAT BRACING WAS BENT.  THE PILOT RECEIVED SERIOUS HEAD INJURIES.  A SUPPORT BETWEEN THE LEFT AND RIGHT SEAT VERTICAL BRACING MAY HAVE PREVENTED THIS.
